# SDR SWIA971460

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Engine: Pwa PW118B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: 12025262501
- Condition: Failed
- Location: Landing Gear
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO COME DOWN NORMALLY, HAD TO DROP IT BY ELECTRICAL OVERRIDE.  REMOVED AND REPLACED LANDING GEAR RELAY BOX.  GEAR SWING OPS CHECKS GOOD.
